Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Invariant subspaces with finite codimension in Bergman spaces

Author: Alexandru Aleman
Journal: Trans. Amer. Math. Soc. 330 (1992), 531-544
MSC: Primary 47B38; Secondary 46E15, 47A15
MathSciNet review: 1028755
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For an arbitrary bounded domain in $ \mathbb{C}$ there are described those finite codimensional subspaces of the Bergman space that are invariant under multiplication by $ z$.

References [Enhancements On Off] (What's this?)

  • [1] S. Axler, Multiplication operators on Bergman spaces, J. Reine Angew. Math. 336 (1982), 26-44. MR 671320 (84b:30052)
  • [2] S. Axler, J. B. Conway, and G. McDonald, Toeplitz operators on Bergman spaces, Canad. J. Math. 34 (1982), 466-483. MR 658979 (83i:47034)
  • [3] S. Axler and P. Bourdon, Finite codimensional invariant subspaces of Bergman spaces, Trans. Amer. Math. Soc. 306 (1988), 805-817. MR 933319 (89f:46051)
  • [4] T. W. Gamelin, Uniform algebras, Prentice-Hall, Englewood Cliffs, N.J., 1969. MR 0410387 (53:14137)
  • [5] T. W. Gamelin and J. Garnett, Distinguished homomorphisms and fiber algebras, Amer. J. Math. 92 (1970), 455-474. MR 0303296 (46:2434)
  • [6] R. Gellar, Cyclic vectors and parts of the spectrum of a weighted shift, Trans. Amer. Math. Soc. 146 (1969), 69-85. MR 0259642 (41:4277b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B38, 46E15, 47A15

Retrieve articles in all journals with MSC: 47B38, 46E15, 47A15

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society